EconPapers    
Economics at your fingertips  
 

Relations between Solutions of Differential Equations and Small Functions

Wei Liu and Zong-Xuan Chen

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

We investigate relations between solutions, their derivatives of differential equation , and functions of small growth, where are entire functions of finite order. By these relations, we see that every transcendental solution and its derivative of above equation have infinitely many fixed points.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/358027.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/358027.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:358027

DOI: 10.1155/2012/358027

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:358027